# SDR 9901529990

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE LEFT ENGINE OIL PRESSURE BEGAN FLUCTUATING, OIL QUANTITY DROPPED TO ZERO AND THE LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW SHUT DOWN THE LEFT ENGINE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE.
